# SDR PCSA2017092607

- Difficulty date: August 7, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,630 hours, 43,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30038
- Condition: Corroded
- Location: Bs 1263
- Part time: 89,630 hours, 43,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39R AT BS 1263 IS EXFOILATED.
